MathSciNet Relay Station
MathSciNet bibliographic data
MR1109480 (92e:42009) 42B20 (42B30 47G10)
Pan, Yibiao Hardy spaces and oscillatory singular integrals. Rev. Mat. Iberoamericana 7 (1991), no. 1, 55–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement